# SDR AALA20100531TUL06

- Difficulty date: May 31, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 30,337 hours, 12,578 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CUN - CREW REPORTED ELECTRICAL STAB TRIM INOPERATIVE.  EMERGENCY DECLARED LANDED CUN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STAB TRIM MOTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
